# SDR LR7A05041

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 39,675 hours, 23,231 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 INSPECTION PER JOB CARD HA1201 FOUND LT HORIZONTAL STABILIZER UPPER SKIN CRACKED 2 INCHES AT FS 1093, LT HSS 219.  REPAIRED SKIN IAW SMP583 FIG 55-20-06.
